A free boundary problem arising in chemotaxis

M Primicerio, Boris Zaltzman

Research output: Contribution to journalArticlepeer-review

Abstract

We consider a parabolic-elliptic system of partial differential equations modelling the chemotaxis. We assume that the concentration of the organisms cannot exceed a limit value A. Consequently, a free boundary can exist separating a region where A = A from the region where A < A. In this paper we generalize the results of our privious study of the one-dimensional free boundary problem to the two-and three-dimensional radial symmetric cases.
Original languageEnglish
Pages (from-to)685-708
JournalADVANCES IN MATHEMATICAL SCIENCES AND APPLICATIONS
Volume12
Issue number2
StatePublished - 2002

Fingerprint

Dive into the research topics of 'A free boundary problem arising in chemotaxis'. Together they form a unique fingerprint.

Cite this